Publications with D. Lascar
All publications by Daniel Lascar and S. Shelah
You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
|Sh:391||Hodges, W., Hodkinson, I. M., Lascar, D., & Shelah, S. (1993). The small index property for \omega-stable \omega-categorical structures and for the random graph. J. London Math. Soc. (2), 48(2), 204–218. DOI: 10.1112/jlms/s2-48.2.204 MR: 1231710|
|Sh:451||Lascar, D., & Shelah, S. (1993). Uncountable saturated structures have the small index property. Bull. London Math. Soc., 25(2), 125–131. DOI: 10.1112/blms/25.2.125 MR: 1204064|